# SDR HEEA064458

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH ROD BEARINGS WORN.  SERIAL NUMBERS REMOVED ARE S2863 AND S2250.  REPLACED WITH SERIAL NUMBERS S3693 AND S3624.
